# SDR SIMA2018062260007

- Difficulty date: May 26, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF VERTICAL STABILIZER HAD A DENT,  8 INCHES ABOVE PANEL 325DL.  REPAIRED THE SKIN IAW ERS-EM-55MR-682.
